MathSciNet Relay Station
MathSciNet bibliographic data
MR1282100 11K45 (65C10)
Huber, Klaus On the period length of generalized inversive pseudorandom number generators. Appl. Algebra Engrg. Comm. Comput. 5 (1994), no. 5, 255–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement